My 3 years old daughter has cough and cold for 2 days and fever since morning . She has nasal discharge and seems to breath by mouth. Otherwise she is playful and active. Please advise.
Thanks for your request.
Your daughter has Viral upper respiratory tract infection.Her mouth breathing is due to her nose blockage.Put nasal decongestant drops in both nostrils thrice a day. Also give her steam inhalation twice daily. For cough and cold give her a decongestive medicine with paracetamol. This will take care of fever as well. Keep a watch for danger signs like fast breathing , chest indrawing , inability to drink , lethargy . Go to your nearest child specialist when you see ... Read Full Answer
My three year old son had a fever since last wednesday off and on. His gums are swollen and breath is really bad. His gums are also bleeding and he doesnt want to eat or drink too much. I took him to a dr and a hospital and they said its viral. But i am concerned about his condition. Oh he also had a couple of blisters on his tongue.
Analgesics would do and keep him hydrated. He should be fine in a couple of days ... Read Full Answer
Hi, I am 23 Year female. I had DNC last year in 5th month of pregnancy. I had pus cells in the first month, used anti -biotics at that time. Now, i have been confirmed pregnancy. Again i have 1-2 PUS CELLS, & ESR is HIGH. I am having dry cough also now.
What could be the reason? Is it due to infections transmitted in sex with my husband? How should i take medication?
1-2 pus cells in urine is no cause for concern as if it is more than 10 pus cells/high power field,it is of consequence.
Esr high can be due to the cough that you are having.ESR is a very non specific indicator of infection in the body and can be raised even in normal pregnancy
No need for antibiotics for the dry cough,you can take lozenges uptil 2 a day or antihistaminics like avil, which is safe in pregnancy,if the cough is irritating to the extent that it is disturbing your sleep or othe ... Read Full Answer
My period is extreamly irregular I bleed all month with a day or two with no bleeding which has been happening for a year...my prolactin levels are >700 and of this started straight after I had the depro Vera injection... Could this be its happening or is it just by chance... Can it be fixed because I wish to have another child
Increase in levels of prolactin can be due to thyroid hormone deficiency,drugs like antidepressants,antacids,opiods,hormone problems like polycystic ovarian syndome,intake of estrogens,oral contraceptive pills and tumors of the pituitary gland called prolactinomas. ... Read Full Answer
My daughter got 104F fever yesterday. I gave crocin suspension but within 3-4 hours the fever is coming back to 101-102F. Please advise. I checked with doctor and he said viral infection.
Usually only paracetamol is given for viral and supportive treatment is given in addition such as proper diet and plenty of water for the child and anti-cough(depending whether the child has sputum or not)and something for nose as well,whether child has runny nose or not.
Antibiotic is usually prescribed along with it so that child does not get any other infection. I think it should already have been prescribed to you.
Can you write what prescription was given? ... Read Full Answer